Format

Send to

Choose Destination
See comment in PubMed Commons below
Intern Med. 1997 Sep;36(9):640-2.

Cyanamide-induced granulocytopenia.

Author information

1
Division of Endocrinology and Metabolism, Kanto-Teishin Hospital, Tokyo.

Abstract

We report a 64-year-old male with granulocytopenia and dermatitis due to cyanamide treatment. We administered cyanamide for alcoholism. After about one month he suffered from scaly erythema over his whole body and granulocytopenia (granulocyte; 140/microliter) with maturation arrest in bone marrow. After cessation of cyanamide and the start of granulocyte colony-stimulating factor administration, the skin eruption ameliorated gradually, and the peripheral blood granulocyte counts increased. Cyanamide showed positive results in the drug lymphocyte stimulation test (198%) and the patch test led to the diagnosis of granulocytopenia and dermatitis induced by cyanamide. After restarting glibenclamide and diazepam administration, his granulocytopenia did not reoccur. To our knowledge, this is the first report of a case with granulocytopenia induced by cyanamide.

PMID:
9313109
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic
    Loading ...
    Support Center